# SDR JJBA20250730112

- Difficulty date: July 23, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Damaged
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD HINGE FITTING #1 NICKED ON LH AILERON. BUSHING REPAIRS AND ALTERNATE FASTENERS ON LH AILERON INBD FITTING.
